# SDR 2022F00329

- Difficulty date: August 11, 2022
- Submitted: August 22, 2022
- Operation: General aviation
- Aircraft: N109BH
- Make and model: Casa C212CC
- Aircraft serial: 192
- Aircraft time: 16,051 hours, 23,970 cycles
- Engine: Garrtt TPE33110R
- Engine time: 10,512 hours, 12,696 cycles
- Propeller: Hartzl HCB4M
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TPE33110R511C
- Part serial: P36252C
- Condition: Failed
- Location: Zone 400
- Part time: 10,512 hours, 12,696 cycles
- Component: Engine, Garrtt, 10R
- Component part number: TPE33110R511C
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED RH ENGINE SHUTDOWN.
